# SDR CA040915001

- Difficulty date: September 13, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: SDBA6709340001
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER LIMITER CAUTION MESSAGE POSTED IN FLIGHT WITH FLAP AT 1220 KNOTS WHILE CONDUCTING RUDDER LIMITER CHECK IAW MANUFACTURING FUNCTIONAL TEST PROCEDURE, RTL REDUCED TO .1250 BEFORE OPENING FULLY.
